Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 151, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 20, 2010, 2:38 PM CDT for Barron County, Rusk County, Wisconsin. It was in force for 53 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2010, 2:38 PM CDT (19:38 UTC)
- Expired
- Jul 20, 2010, 3:31 PM CDT
- In force
- 53 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barron County, WI, Rusk County, WI
The radar
The Minneapolis radar (KMPX), 165 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 2:41 PM CDT | HAIL 0.75 | 4 Wsw Rice Lake, WI | |
| Jul 20, 2:45 PM CDT | TSTM WND DMG | 1 Nw Rice Lake, WI | A SIX INCH DIAMETER TREE WAS BLOWN DOWN ON 18TH STREET AND HIGHWAY 48 IN RICE LAKE |
| Jul 20, 2:45 PM CDT | TSTM WND DMG | Nw Rice Lake, WI | A SIX INCH DIAMETER TREE WAS BLOWN DOWN ON 8TH STREET AND HIGHWAY 48 IN RICE LAKE |
| Jul 20, 2:45 PM CDT | HAIL 1 | Rice Lake, WI | |
| Jul 20, 2:45 PM CDT | HAIL 1.5 | 1 Sw Rice Lake, WI | 1.5 INCH HAIL WAS REPORTED BY THE TURTLEBACK GOLF COURSE. |
| Jul 20, 2:49 PM CDT | HAIL 1.25 | 1 Nnw Rice Lake, WI | HAIL CAME DOWN FOR 20 MINUTES AND WAS COVERING THE GROUND. WINDS ESTIMATED AT 50 MPH...BUT NO DAMAGE. |
| Jul 20, 2:54 PM CDT | HAIL 2.5 | 4 Se Rice Lake, WI | |
| Jul 20, 2:59 PM CDT | HAIL 1 | Canton, WI | |
| Jul 20, 3:22 PM CDT | HAIL 0.25 | Weyerhaeuser, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.6 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 474 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
317
WUUS53 KMPX 201938
SVRMPX
WIC005-107-202045-
/O.NEW.KMPX.SV.W.0151.100720T1938Z-100720T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
238 PM CDT TUE JUL 20 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BARRON COUNTY IN NORTHWEST WISCONSIN...
SOUTHWESTERN RUSK COUNTY IN NORTHWEST WISCONSIN...
* UNTIL 345 PM CDT
* AT 237 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 5 MILES NORTH OF BARRON...OR ABOUT 7 MILES
WEST OF RICE LAKE...AND MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IN THE WARNING INCLUDE...
RICE LAKE...
BARRON...
CAMERON...
CANTON...
CHETEK...
WEYERHAEUSER...
SUMNER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4529 9154 4528 9154 4524 9155 4539 9187
4558 9180 4543 9132
TIME...MOT...LOC 1939Z 297DEG 20KT 4547 9187
WIND...HAIL 60MPH 1.00IN
$$2 follow-up statements
421
WWUS53 KMPX 202018
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
318 PM CDT TUE JUL 20 2010
WIC005-202027-
/O.CAN.KMPX.SV.W.0151.000000T0000Z-100720T2045Z/
BARRON WI-
318 PM CDT TUE JUL 20 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BARRON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4529 9154 4537 9154 4546 9152 4547 9149
4544 9134 4543 9133
TIME...MOT...LOC 2017Z 287DEG 29KT 4538 9142
$$
WIC107-202045-
/O.CON.KMPX.SV.W.0151.000000T0000Z-100720T2045Z/
RUSK WI-
318 PM CDT TUE JUL 20 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
RUSK COUNTY UNTIL 345 PM CDT...
AT 313 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WEYERHAEUSER...OR 15 MILES SOUTHEAST OF RICE LAKE...MOVING EAST AT 35
MPH.
LOCATIONS IMPACTED INCLUDE...
WEYERHAEUSER.
RURAL AREAS OF WESTERN RUSK COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS
ARE ALSO EXPECTED...WHICH CAN UPROOT TREES AND DOWN POWER LINES. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4529 9154 4537 9154 4546 9152 4547 9149
4544 9134 4543 9133
TIME...MOT...LOC 2017Z 287DEG 29KT 4538 9142
WIND...HAIL 60MPH 1.75IN
$$307
WWUS53 KMPX 202031
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
331 PM CDT TUE JUL 20 2010
WIC107-202041-
/O.CAN.KMPX.SV.W.0151.000000T0000Z-100720T2045Z/
RUSK WI-
331 PM CDT TUE JUL 20 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RUSK COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM.
LAT...LON 4529 9154 4537 9154 4546 9152 4547 9149
4544 9134 4543 9133
TIME...MOT...LOC 2031Z 287DEG 29KT 4535 9127
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 11:51 AM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jul 20, 11:51 AM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1151 AM CDT TUE JUL 20 2010 .DISCUSSION... THE PRIMARY FORECAST CONCERNS CONTINUE TO SURROUND PRECIPITATION CHANCES TODAY...AND THE POTENTIAL FOR STRONG/SEVERE STORMS AND HEAVY RAINFALL LATE IN THE WORK WEEK. EARLY MORNING WATER VAPOR IMAGERY SHOWS WESTERLY FLOW ACROSS THE NORTHERN CONUS...WITH SEVERAL WEAK EMBEDDED IMPULSES. THE FIRST OF THESE WAVES IS STRADDLING THE ND/SD BORDER. THIS FEATURE WILL TRACK ACROSS CENTRAL MN AND NORTHERN WISCONSIN THIS MORNING...IN THE VICINITY OF A WEAK SFC TROUGH THAT IS LINGERING ACROSS NORTHWESTERN MN. ALTHOUGH PROGGED INSTABILITY AND MOISTURE IS SLIGHTLY MORE FAVORABLE OVER THE DAKOTAS...STILL EXPECT A FEW SHOWERS/TS TO MAKE IT INTO CENTRAL MN/WI THIS MORNING. THIS AFTERNOON...THE CONVECTIVE POTENTIAL WILL BE MORE FOCUSED OVER EASTERN MN INTO WEST CENTRAL WI...WHERE PROGGED INSTABILITY IS SUFFICIENT IN THE VICINITY OF THE TROUGH TO PROMOTE SCT SHRA/TS DEVELOPMENT. COULD SEE SCT SHOWERS LINGERING ON TUESDAY NIGHT AS WEAK RIPPLES IN THE FAST WESTERLY MID LEVEL FLOW REGIME CONTINUE TO FILTER ACROSS THE AREA. TEMPORARY/WEAK RIDGING ARRIVES FOR WEDNESDAY...WHEN ATTENDANT DRY CONDITIONS AND SLIGHTLY ABOVE NORMAL TEMPERATURES ARE EXPECTED. SURFACE CYCLOGENESIS BEGINS IN EARNEST ON WEDNESDAY NIGHT INTO THURSDAY OVER THE NORTHERN/CENTRAL PLAINS. LLVL WARM AIR/THETA E ADVECTION ENSUES OVER WESTERN/SOUTHERN MN ON WEDNESDAY EVENING...AND EXPANDS ACROSS THE AREA ON THURSDAY. PWATS SURGE TO BETWEEN 2 AND 2.5 INCHES ACROSS THE AREA ON THURSDAY...WHEN STRONG MOISTURE TRANSPORT NOSES INTO THE CWA. THERE HAS BEEN SOME FLUCTUATION IN THE MODELS AS TO WHERE THE HEAVIEST BAND OF RAINFALL WILL OCCUR...BUT IT APPEARS THAT A 2+ INCH BAND WILL SET UP SOMEWHERE IN THE CWA. IN ADDITION TO THE HEAVY RAINFALL POTENTIAL...THE ARRIVAL OF THE SUB 1000MB SFC LOW TO WESTERN MN WILL YIELD THE POSSIBILITY OF STRONG/SEVERE STORMS ACROSS THE FORECAST AREA ON THURSDAY-THURSDAY NIGHT. THE FRONT EXITS THE AREA BY FRIDAY...ALTHOUGH FAST WESTERLY MID LEVEL FLOW MAY TRIGGER MORE SCT SHOWERS...SO A 20 POP HAS BEEN MAINTAINED ON FRIDAY AND FRIDAY NIGHT. MID LEVEL RIDGING GRADUALLY BUILDS IN OVER THE WEEKEND...AND BRINGS DECREASING PRECIPITATION CHANCES AND WARMING TEMPERATURES. && .AVIATION.../18Z TAF ISSUANCE/ MAIN AVIATION CONCERNS DEAL WITH THE FIRST 6 TO 9 HRS AS A TROUGH OF LOW PRESSURE...AND ASSOCIATED TSRA/SHRA WAS EVIDENT ACROSS CENTRAL MN EARLY THIS AFTN. VWP WNDS INDICATE A CONVERGENCE ZONE ACROSS THE NORTHERN FA...WITH SOME LT SHRA NEAR JMR AS OF 1130 AM. BASED ON THE LATEST CAPE/LIS THAT HAVE BEEN INCREASING THIS MORNING...VCSH/VCTS WILL BE LIKELY IN THE SE ONE HALF OF FA...WHICH WILL INCLUDE RWF/MSP/RNH/EAU...WITH SOME CHC NEAR STC. SPC HAS PLACED WESTERN WISCONSIN IN A SLT RISK OF SVR TSRA THIS AFTN/EVENING WITH THIS SFC FEATURE THIS MORNING. THEREFORE...WILL CONTINUE THE VCSH...BUT WILL NOT PLACE A TEMPORARY PERIOD IN THE TAFS UNTIL I HAVE A BETTER SCENARIO OF DEVELOPMENT AND TRACK OF THE CELLS. WNDS WILL BE GENERALLY FROM THE W/NW OVR THE NEXT 12/24 HRS...BEFORE BACKING TO MORE SW WEDNESDAY AFTN. CEILINGS SHOULD HOLD SLIGHTLY ABV MVFR CEILINGS. ANY TSRA WILL BE BRIEF SO IF A TEMPORARY PERIOD IS INTRODUCED IN THE 18Z TAFS...IT WILL BE VFR CEILINGS AND VSBYS ARND 3-5SM. MSP...WNDS WILL BE FROM THE WEST...THEN NW/N THIS AFTN AS A TROUGH OF LOW PRESSURE MOVES ACROSS THE AREA. SHRA/TSRA NEAR JMR MAY MOVE SOUTHWARD WITH TIME THIS AFTN...WHICH WILL LEAD TO A TEMPORARY PERIOD OF VCTS...BUT CONFIDENCES IS TOO LOW FOR ADDING THIS TO THE LATEST 18Z TAF. CEILINGS SHOULD REMAIN AOA 3500 FT...WITH ONLY A BRIEF PERIOD OF MVFR CEILINGS IN TSRA AND POSSIBLY A IFR VSBY IF A TSRA MOVES DIRECTLY OVER THE AIRPORT. AFT 02Z...WNDS WILL DECREASE TO LESS THAN 5 KTS FROM THE W/NW...THEN BECOME MORE W/SW ON WEDNESDAY. DUE TO LGT AND VRB WNDS OVERNIGHT...BR/FG MAY DEVELOP...ESPECIALLY ALONG THE RIVER VALLEY. ..JLT.. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && LS/JLT
Hazardous weather outlook, Jul 20, 12:15 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1215 PM CDT TUE JUL 20 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 211715- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1215 PM CDT TUE JUL 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN THIS AFTERNOON AND MOVE SOUTHWARD TOWARD THE IOWA BORDER BY THIS EVENING. DUE TO MARGINAL INSTABILITY...MOST OF THE STORMS SHOULD REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE OUTLOOK AREA WEDNESDAY NIGHT THROUGH FRIDAY NIGHT AS THE UNSETTLED WEATHER PATTERN CONTINUES. THE THREAT FOR MORE ORGANIZED AND STRONGER STORMS WILL ARRIVE LATER WEDNESDAY NIGHT AND THURSDAY AS A WARM FRONT AND AN AREA OF LOW PRESSURE PUSHES NORTH TOWARD THE AREA. THERE IS A SLIGHT RISK THAT THESE STORMS MAY BECOME SEVERE ON THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF SEVERE STORM POTENTIAL THIS AFTERNOON AND TONIGHT...SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. JLT
In the hours before
Special weather statement, Jul 20, 1:34 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
134 PM CDT TUE JUL 20 2010
MNZ073-074-201915-
BROWN-REDWOOD-
134 PM CDT TUE JUL 20 2010
AT 131 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTHWEST OF LUCAN. THIS STORM WAS MOVING EAST
AT 20 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LUCAN.
WALNUT GROVE.
REVERE.
WABASSO.
WANDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4434 9559 4445 9547 4435 9501 4419 9517
4421 9558
TIME...MOT...LOC 1834Z 288DEG 18KT 4436 9546Local storm report, Jul 20, 2:13 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
213 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM HAIL 2 N MCKINLEY 45.60N 92.18W
07/20/2010 M1.25 INCH POLK WI TRAINED SPOTTER
&&
JLTLocal storm report, Jul 20, 2:16 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
216 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM FUNNEL CLOUD 3 W CUMBERLAND 45.54N 92.09W
07/20/2010 BARRON WI EMERGENCY MNGR
AT EAGLE POINT CAMPGROUND. FUNNEL CAME OUT OF CLOUDS AND
WENT BACK UP.
&&
DEVINNYSpecial weather statement, Jul 20, 2:20 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
220 PM CDT TUE JUL 20 2010
MNZ073-074-082-202000-
BROWN-REDWOOD-WATONWAN-
220 PM CDT TUE JUL 20 2010
AT 218 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTHWEST OF SPRINGFIELD. THIS STORM WAS MOVING
EAST AT 20 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SANBORN.
SPRINGFIELD.
COMFREY.
DARFUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4400 9487 4410 9488 4410 9510 4411 9511
4419 9511 4419 9513 4429 9512 4432 9503
4422 9460 4397 9475
TIME...MOT...LOC 1920Z 290DEG 17KT 4418 9502Local storm report, Jul 20, 2:23 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
223 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HAIL CUMBERLAND 45.54N 92.02W
07/20/2010 M0.75 INCH BARRON WI LAW ENFORCEMENT
&&
DEVINNYLocal storm report, Jul 20, 2:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
235 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL CUMBERLAND 45.54N 92.02W
07/20/2010 E0.75 INCH BARRON WI LAW ENFORCEMENT
&&
JLTThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 1:26 PM CDT | Special Weather Statement | MPX | Polk | 64 min |
| Jul 20, 2:01 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Polk | 59 min |
| Jul 20, 3:11 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Rusk | 64 min |
| Jul 20, 3:51 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa | 28 min |
| Jul 20, 5:15 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 60 min |
| Jul 20, 6:06 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Polk | 54 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.